# SDR GTIA2019091534629

- Difficulty date: September 15, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 9,146 hours, 4,090 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOUL ODOR THROUGH CABIN CREW REPORTS. NOTED #2 INLET CONE HAVING EVIDENCE OF OIL STAINING. REF: LP 2518564-1 FOR SIGN OFF.
